# SDR 2007UALA01697

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 32,983 hours, 4,260 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXT LAMP 2ND FROM BOTTOM (ONE BULB) & RIGHT OVERWING EMERGENCY LIGHTS LWR BOTTOM (BOTH BULBS) ARE INOP.  RELAMPED EMERGENCY LIGHTS. OPS CHECKS OK.
